MathSciNet Relay Station
MathSciNet bibliographic data
MR2210224 62P20 (62G05 62M09)
Fan, Jianqing A selective overview of nonparametric methods in financial econometrics. With comments and a rejoinder by the author. Statist. Sci. 20 (2005), no. 4, 317–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement